# SDR R61A201509040616

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR CUTOUT LOWER MACHINED BEAM JUST FWD AND AFT OF GIRT BAR FITTING FASTERS CORRODED.  MAINTENANCE REMOVED L2 DOOR CUTOUT LOWER MACHINED BEAM JUST FWD AND AFT OF GIRTBAR FITTING FASTERS IAW SRM 51-41-02.
